Degeneration of effective diffusion in the presence of periodic potential
Annales de l'I.H.P. Probabilités et statistiques, Volume 32 (1996) no. 5, p. 571-587
@article{AIHPB_1996__32_5_571_0,
     author = {Kozlov, Serguei M. and Piatnitski, Andrei L.},
     title = {Degeneration of effective diffusion in the presence of periodic potential},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {32},
     number = {5},
     year = {1996},
     pages = {571-587},
     zbl = {0888.35013},
     mrnumber = {1411272},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1996__32_5_571_0}
}
Kozlov, Serguei M.; Piatnitski, Andrei L. Degeneration of effective diffusion in the presence of periodic potential. Annales de l'I.H.P. Probabilités et statistiques, Volume 32 (1996) no. 5, pp. 571-587. http://www.numdam.org/item/AIHPB_1996__32_5_571_0/

[1] A. Bensoussan, J.-L. Lions and G. Papanicolaou, Asymptotic analysis for periodic Structures, North-Holland, Amsterdam, 1978. | MR 503330 | Zbl 0404.35001

[2] S.M. Kozlov, Reducibility of quasiperiodic operators and homogenization, Transactions of Moscow Math. Soc., Vol. 46, 1983, pp. 99-123. | MR 737902 | Zbl 0566.35036

[3] S.M. Kozlov and A.L. Piatnitski, Effective diffusion for a parabolic operator with periodic potential, S.I.A.M. Journal Appl. Math., Vol. 53, 1, 1993. | MR 1212756 | Zbl 0805.35006

[4] S.M. Kozlov and A.L. Piatnitski, Averaging on a background of vanishing viscosity, Math. U.S.S.R. Sbomik, Vol. 70, 1, 1991, pp. 241-261. | MR 1072299 | Zbl 0732.35006

[5] Ya.B. Zeldovich, Exact solution of a diffusion problem in a periodic velocity field and turbulent diffusion, Dokl. Akad. Nauk U.S.S.R., Vol. 266, 1982, pp. 821-826. | MR 678165 | Zbl 0511.76085

[6] M. Avellaneda, Enhanced diffusivity and intercell transition layers in 2-D models of passive advection, J. Math. Phys., Vol. 32, 11, 1991, pp. 3209-3212. | MR 1131710 | Zbl 0736.76054

[7] A. Fannjiang and G. Papanicolaou, Convection enhanced diffusion for periodic flows, S.I.A.M. Journal of Appl. Math. (to appear). | MR 1265233 | Zbl 0796.76084

[8] S.M. Kozlov, Geometric aspects of homogenization, Russ. Math. Surveys, Vol. 44, 2, 1989, pp. 91-144. | MR 998362 | Zbl 0706.49029

[9] S.M. Kozlov, Asymptoptics of Laplace-Dirichlet integrals, Functional Analisis and its applications, Vol. 24, 2, 1990, pp. 37-49. | MR 1069406 | Zbl 0714.58007

[10] S.M. Kozlov, Effective diffusion in the Fokker-Plank equation, Math Notes U.S.S.R. Acad. of Science, Vol. 45, 5, 1989, pp. 19-31. | MR 1005458 | Zbl 0687.47039

[11] D. Gilbarg and N.S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, Berlin, 1983. | MR 737190 | Zbl 0562.35001

[12] A.D. Wentzell and M.I. Freidlin, Fluctuations in Dynamical Systems Caused by Small Random Perturbations, Nauka, Moscow, 1979 (Russian).